# SDR SWIA200211320

- Difficulty date: August 21, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 8,455 hours, 8,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 484, Rbl 27.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND INTERCOSTAL ATTACH ANGLE AT FS 484 RBL 27.00 CRACKED.  FOUND DURING C CHECK INSPECTION.   NEW ANGLE FITTED AND INSTALLED IAW REO 601R-53-41-059 REV ''A''.P/N:  601R31171-9.
